# SDR DHL2002873003

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2610 · Detection System
- Part: Bracket
- Condition: Failed
- Location: Nr 3 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE SHORT CIRCUIT LIGHT ILLUMINATES INTERMITTENTLY.  REMOVED AND REPLACED FIRE LOOP ATTACH BRACKET NR 3 ENGINE AT HIGH STAGE BLEED VALVE AREA PER SRM 51-1-0 AND 51-3-0, OPS CHECKS GOOD.
